# SDR USAAD00152

- Difficulty date: September 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC0639
- Condition: Discharged
- Location: Cargo Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
